# SDR SWIA202054108

- Difficulty date: October 26, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FS 280 BULKHEAD WEB.  C-CHECK RO 11/16/2020.  REMOVED CORROSION FROM RT FS 280 LOWER BULKHEAD WEB AND FOUND REWORKED AREA TO BE OUT OF LIMITS.  REPAIRED RT FS 280 LOWER BULKHEAD WEB, REF REO.  COMPLIED WITH TASK CARD.
